• Previous Article
    Galerkin method of weakly damped cubic nonlinear Schrödinger with Dirac impurity, and artificial boundary condition in a half-line
  • DCDS-S Home
  • This Issue
  • Next Article
    A robust computational framework for analyzing fractional dynamical systems
doi: 10.3934/dcdss.2020432

On the fuzzy stability results for fractional stochastic Volterra integral equation

a. 

School of Mathematics, Iran University of Science and Technology, Narmak, Tehran, Iran

b. 

Institute for Groundwater Studies (IGS) Faculty: Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa

* Corresponding author: Reza Saadati (email:rsaadati@eml.cc), https://orcid.org/0000-0002-6770-6951

Received  October 2019 Revised  February 2020 Published  November 2020

By a fuzzy controller function, we stabilize a random operator associated with a type of fractional stochastic Volterra integral equations. Using the fixed point technique, we get an approximation for the mentioned random operator by a solution of the fractional stochastic Volterra integral equation.

Citation: Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020432
References:
[1]

R. P. Agarwal, R. Saadati and A. Salamati, Approximation of the multiplicatives on random multi-normed space, Journal of inequalities and applications, 204 (2017), 204. doi: 10.1186/s13660-017-1478-9.  Google Scholar

[2]

T. Bag and S. K. Samanta, Finite dimensional intuitionistic fuzzy normed linear spaces, Ann. Fuzzy Math. Inform, 6 (2013), 45-57.   Google Scholar

[3]

Y. J. Cho, T. M. Rassias and R. Saadati, Stability of functional equations in random normed spaces, Springer Optimization and Its Applications, 86, Springer, New York, 2013. doi: 10.1007/978-1-4614-8477-6.  Google Scholar

[4]

C. D. ConstantinescuJ. M. Ramirez and W. R. Zhu, An application of fractional differential equations to risk theory, Finance and Stochastics, 23 (2019), 1001-1024.  doi: 10.1007/s00780-019-00400-8.  Google Scholar

[5]

L. Cădariu and V. Radu, Fixed points and the stability of Jensen's functional equation, J. Inequal. Pure Appl. Math, 4 (2003), 4.  Google Scholar

[6]

J. B. Diaz and B. Margolis, A fixed point theorem of the alternative, for contractions on a generalized complete metric space, Bulletin of the American Mathematical Society, 74 (1968), 305-309.  doi: 10.1090/S0002-9904-1968-11933-0.  Google Scholar

[7]

M. A. El-MoneamF. Tarek Ibrahim and S. Elamody, Stability of a fractional difference equation of high order, Journal of Nonlinear Sciences and Applications, 12 (2019), 65-74.  doi: 10.22436/jnsa.012.02.01.  Google Scholar

[8]

A. M. A. El-Sayed and F.M. Gaafar, Positive solutions of singular Hadamard-type fractional differential equations with infinite-point boundary conditions or integral boundary conditions, Advances in Difference Equations, 2019 (2019), 382. doi: 10.1186/s13662-019-2315-x.  Google Scholar

[9]

O. Hadžić and E. Pap, Fixed Point Theory in Probabilistic Metric Spaces, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001. doi: 10.1007/978-94-017-1560-7.  Google Scholar

[10]

J. JiangD. O'ReganJ. Xu and Z. Fu, Positive solutions for a system of nonlinear Hadamard fractional differential equations involving coupled integral boundary conditions, Journal of Inequalities and Applications, 2019 (2019), 1-18.  doi: 10.1186/s13660-019-2156-x.  Google Scholar

[11]

S. Jung, A fixed point approach to the stability of differential equations $y^{'} = F (x, y)$, Bulletin of the Malaysian Mathematical Sciences Society, 33 (2010).  Google Scholar

[12]

S. M. Jung, A fixed point approach to the stability of an integral equation related to the wave equation, in Abstract and Applied Analysis, 2013, Hindawi, 2013. doi: 10.1155/2013/612576.  Google Scholar

[13]

H. KhanT. AbdeljawadM. AslamR. A. Khan and A. Khan, Existence of positive solution and Hyers–Ulam stability for a nonlinear singular-delay-fractional differential equation, Advances in Difference Equations, 2019 (2019), 1-13.  doi: 10.1186/s13662-019-2054-z.  Google Scholar

[14]

H. KhanF. JaradT. Abdeljawad and A. Khan, A singular ABC-fractional differential equation with $p$-Laplacian operator, Chaos, Solitons & Fractals, 129 (2019), 56-61.  doi: 10.1016/j.chaos.2019.08.017.  Google Scholar

[15]

H. Khan, A. Khan, T. Abdeljawad and A. Alkhazzan, Existence results in Banach space for a nonlinear impulsive system, Advances in Difference Equations, 2019 (2019), 18. doi: 10.1186/s13662-019-1965-z.  Google Scholar

[16]

A. KhanH. KhanJ. F. Gómez-Aguilar and T. Abdeljawad, Existence and Hyers-Ulam stability for a nonlinear singular fractional differential equations with Mittag-Leffler kernel, Chaos, Solitons & Fractals, 127 (2019), 422-427.  doi: 10.1016/j.chaos.2019.07.026.  Google Scholar

[17]

H. Khan, A. Khan, F. Jarad and A. Shah, Existence and data dependence theorems for solutions of an ABC-fractional order impulsive system, Chaos, Solitons & Fractals, (2019), 109477. doi: 10.1016/j.chaos.2019.109477.  Google Scholar

[18]

Y. Ma and W. Li, Application and research of fractional differential equations in dynamic analysis of supply chain financial chaotic system, Chaos, Solitons & Fractals, 130 (2020), 109417. doi: 10.1016/j.chaos.2019.109417.  Google Scholar

[19]

D. Miheţ and V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces, Journal of mathematical Analysis and Applications, 343 (2008), 567-572.  doi: 10.1016/j.jmaa.2008.01.100.  Google Scholar

[20]

D. Miheţ and R. Saadati, On the stability of the additive Cauchy functional equation in random normed spaces, Applied mathematics letters, 24 (2011), 2005-2009.  doi: 10.1016/j.aml.2011.05.033.  Google Scholar

[21]

A. K. Mirmostafaee, Perturbation of generalized derivations in fuzzy Menger normed algebras, Fuzzy sets and systems, 195 (2012), 109-117.  doi: 10.1016/j.fss.2011.10.015.  Google Scholar

[22]

H. K. Nashine and R. W. Ibrahim, Symmetric solutions of nonlinear fractional integral equations via a new fixed point theorem under FG-contractive condition, Numerical Functional Analysis and Optimization, 40 (2019), 1448-1466.  doi: 10.1080/01630563.2019.1602779.  Google Scholar

[23]

S. NadabanT. Binzar and F. Pater, Some fixed point theorems for $\varphi$-contractive mappings in fuzzy normed linear spaces, Journal of Nonlinear Sciences and Applications, 10 (2017), 5668-5676.  doi: 10.22436/jnsa.010.11.05.  Google Scholar

[24]

R. Naeem and M. Anwar, Jessen type functionals and exponential convexity, J. Math. Comput. Sci, 17 (2017), 429-436.  doi: 10.22436/jmcs.017.03.08.  Google Scholar

[25]

R. Naeem and M. Anwar, Weighted Jessen's functionals and exponential convexity, J. Math. Comput. Sci, 19 (2019), 171-180.  doi: 10.22436/jmcs.019.03.04.  Google Scholar

[26]

C. ParkD. Y. ShinR. Saadati and J. R. Lee, A fixed point approach to the fuzzy stability of an AQCQ-functional equation, Filomat, 30 (2016), 1833-1851.  doi: 10.2298/FIL1607833P.  Google Scholar

[27]

C. ParkS. O. Kim and C. Alaca, Stability of additive-quadratic rho-functional equations in Banach spaces: A fixed point approach, J. Nonlin. Sci. Appl., 10 (2017), 1252-1262.  doi: 10.22436/jnsa.010.03.34.  Google Scholar

[28]

G. SadeghiM. Nazarianpoor and J. M. Rassias, Solution and stability of quattuorvigintic functional equation in intuitionistic fuzzy normed spaces, Iranian Journal of Fuzzy Systems, 15 (2018), 13-30.   Google Scholar

[29]

R. Saadati and S. M. Vaezpour, Some results on fuzzy Banach spaces, Journal of Applied Mathematics and Computing, 17 (2005), 475-484.  doi: 10.1007/BF02936069.  Google Scholar

[30]

R. Saadati and C. Park, Approximation of derivations and the superstability in random Banach $\ast$-algebras, Advances in Difference Equations, 2018 (2018), 1-12.  doi: 10.1186/s13662-018-1882-6.  Google Scholar

[31]

W. WeiX. Li and X. Li, New stability results for fractional integral equation, Computers & Mathematics with Applications, 64 (2012), 3468-3476.  doi: 10.1016/j.camwa.2012.02.057.  Google Scholar

show all references

References:
[1]

R. P. Agarwal, R. Saadati and A. Salamati, Approximation of the multiplicatives on random multi-normed space, Journal of inequalities and applications, 204 (2017), 204. doi: 10.1186/s13660-017-1478-9.  Google Scholar

[2]

T. Bag and S. K. Samanta, Finite dimensional intuitionistic fuzzy normed linear spaces, Ann. Fuzzy Math. Inform, 6 (2013), 45-57.   Google Scholar

[3]

Y. J. Cho, T. M. Rassias and R. Saadati, Stability of functional equations in random normed spaces, Springer Optimization and Its Applications, 86, Springer, New York, 2013. doi: 10.1007/978-1-4614-8477-6.  Google Scholar

[4]

C. D. ConstantinescuJ. M. Ramirez and W. R. Zhu, An application of fractional differential equations to risk theory, Finance and Stochastics, 23 (2019), 1001-1024.  doi: 10.1007/s00780-019-00400-8.  Google Scholar

[5]

L. Cădariu and V. Radu, Fixed points and the stability of Jensen's functional equation, J. Inequal. Pure Appl. Math, 4 (2003), 4.  Google Scholar

[6]

J. B. Diaz and B. Margolis, A fixed point theorem of the alternative, for contractions on a generalized complete metric space, Bulletin of the American Mathematical Society, 74 (1968), 305-309.  doi: 10.1090/S0002-9904-1968-11933-0.  Google Scholar

[7]

M. A. El-MoneamF. Tarek Ibrahim and S. Elamody, Stability of a fractional difference equation of high order, Journal of Nonlinear Sciences and Applications, 12 (2019), 65-74.  doi: 10.22436/jnsa.012.02.01.  Google Scholar

[8]

A. M. A. El-Sayed and F.M. Gaafar, Positive solutions of singular Hadamard-type fractional differential equations with infinite-point boundary conditions or integral boundary conditions, Advances in Difference Equations, 2019 (2019), 382. doi: 10.1186/s13662-019-2315-x.  Google Scholar

[9]

O. Hadžić and E. Pap, Fixed Point Theory in Probabilistic Metric Spaces, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001. doi: 10.1007/978-94-017-1560-7.  Google Scholar

[10]

J. JiangD. O'ReganJ. Xu and Z. Fu, Positive solutions for a system of nonlinear Hadamard fractional differential equations involving coupled integral boundary conditions, Journal of Inequalities and Applications, 2019 (2019), 1-18.  doi: 10.1186/s13660-019-2156-x.  Google Scholar

[11]

S. Jung, A fixed point approach to the stability of differential equations $y^{'} = F (x, y)$, Bulletin of the Malaysian Mathematical Sciences Society, 33 (2010).  Google Scholar

[12]

S. M. Jung, A fixed point approach to the stability of an integral equation related to the wave equation, in Abstract and Applied Analysis, 2013, Hindawi, 2013. doi: 10.1155/2013/612576.  Google Scholar

[13]

H. KhanT. AbdeljawadM. AslamR. A. Khan and A. Khan, Existence of positive solution and Hyers–Ulam stability for a nonlinear singular-delay-fractional differential equation, Advances in Difference Equations, 2019 (2019), 1-13.  doi: 10.1186/s13662-019-2054-z.  Google Scholar

[14]

H. KhanF. JaradT. Abdeljawad and A. Khan, A singular ABC-fractional differential equation with $p$-Laplacian operator, Chaos, Solitons & Fractals, 129 (2019), 56-61.  doi: 10.1016/j.chaos.2019.08.017.  Google Scholar

[15]

H. Khan, A. Khan, T. Abdeljawad and A. Alkhazzan, Existence results in Banach space for a nonlinear impulsive system, Advances in Difference Equations, 2019 (2019), 18. doi: 10.1186/s13662-019-1965-z.  Google Scholar

[16]

A. KhanH. KhanJ. F. Gómez-Aguilar and T. Abdeljawad, Existence and Hyers-Ulam stability for a nonlinear singular fractional differential equations with Mittag-Leffler kernel, Chaos, Solitons & Fractals, 127 (2019), 422-427.  doi: 10.1016/j.chaos.2019.07.026.  Google Scholar

[17]

H. Khan, A. Khan, F. Jarad and A. Shah, Existence and data dependence theorems for solutions of an ABC-fractional order impulsive system, Chaos, Solitons & Fractals, (2019), 109477. doi: 10.1016/j.chaos.2019.109477.  Google Scholar

[18]

Y. Ma and W. Li, Application and research of fractional differential equations in dynamic analysis of supply chain financial chaotic system, Chaos, Solitons & Fractals, 130 (2020), 109417. doi: 10.1016/j.chaos.2019.109417.  Google Scholar

[19]

D. Miheţ and V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces, Journal of mathematical Analysis and Applications, 343 (2008), 567-572.  doi: 10.1016/j.jmaa.2008.01.100.  Google Scholar

[20]

D. Miheţ and R. Saadati, On the stability of the additive Cauchy functional equation in random normed spaces, Applied mathematics letters, 24 (2011), 2005-2009.  doi: 10.1016/j.aml.2011.05.033.  Google Scholar

[21]

A. K. Mirmostafaee, Perturbation of generalized derivations in fuzzy Menger normed algebras, Fuzzy sets and systems, 195 (2012), 109-117.  doi: 10.1016/j.fss.2011.10.015.  Google Scholar

[22]

H. K. Nashine and R. W. Ibrahim, Symmetric solutions of nonlinear fractional integral equations via a new fixed point theorem under FG-contractive condition, Numerical Functional Analysis and Optimization, 40 (2019), 1448-1466.  doi: 10.1080/01630563.2019.1602779.  Google Scholar

[23]

S. NadabanT. Binzar and F. Pater, Some fixed point theorems for $\varphi$-contractive mappings in fuzzy normed linear spaces, Journal of Nonlinear Sciences and Applications, 10 (2017), 5668-5676.  doi: 10.22436/jnsa.010.11.05.  Google Scholar

[24]

R. Naeem and M. Anwar, Jessen type functionals and exponential convexity, J. Math. Comput. Sci, 17 (2017), 429-436.  doi: 10.22436/jmcs.017.03.08.  Google Scholar

[25]

R. Naeem and M. Anwar, Weighted Jessen's functionals and exponential convexity, J. Math. Comput. Sci, 19 (2019), 171-180.  doi: 10.22436/jmcs.019.03.04.  Google Scholar

[26]

C. ParkD. Y. ShinR. Saadati and J. R. Lee, A fixed point approach to the fuzzy stability of an AQCQ-functional equation, Filomat, 30 (2016), 1833-1851.  doi: 10.2298/FIL1607833P.  Google Scholar

[27]

C. ParkS. O. Kim and C. Alaca, Stability of additive-quadratic rho-functional equations in Banach spaces: A fixed point approach, J. Nonlin. Sci. Appl., 10 (2017), 1252-1262.  doi: 10.22436/jnsa.010.03.34.  Google Scholar

[28]

G. SadeghiM. Nazarianpoor and J. M. Rassias, Solution and stability of quattuorvigintic functional equation in intuitionistic fuzzy normed spaces, Iranian Journal of Fuzzy Systems, 15 (2018), 13-30.   Google Scholar

[29]

R. Saadati and S. M. Vaezpour, Some results on fuzzy Banach spaces, Journal of Applied Mathematics and Computing, 17 (2005), 475-484.  doi: 10.1007/BF02936069.  Google Scholar

[30]

R. Saadati and C. Park, Approximation of derivations and the superstability in random Banach $\ast$-algebras, Advances in Difference Equations, 2018 (2018), 1-12.  doi: 10.1186/s13662-018-1882-6.  Google Scholar

[31]

W. WeiX. Li and X. Li, New stability results for fractional integral equation, Computers & Mathematics with Applications, 64 (2012), 3468-3476.  doi: 10.1016/j.camwa.2012.02.057.  Google Scholar

[1]

Saima Rashid, Fahd Jarad, Zakia Hammouch. Some new bounds analogous to generalized proportional fractional integral operator with respect to another function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021020

[2]

İsmail Özcan, Sirma Zeynep Alparslan Gök. On cooperative fuzzy bubbly games. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021010

[3]

Zhang Chao, Minghua Yang. BMO type space associated with Neumann operator and application to a class of parabolic equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021104

[4]

Cheng-Kai Hu, Fung-Bao Liu, Hong-Ming Chen, Cheng-Feng Hu. Network data envelopment analysis with fuzzy non-discretionary factors. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1795-1807. doi: 10.3934/jimo.2020046

[5]

Haripriya Barman, Magfura Pervin, Sankar Kumar Roy, Gerhard-Wilhelm Weber. Back-ordered inventory model with inflation in a cloudy-fuzzy environment. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1913-1941. doi: 10.3934/jimo.2020052

[6]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[7]

Xuping Zhang. Pullback random attractors for fractional stochastic $ p $-Laplacian equation with delay and multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021107

[8]

Liangliang Ma. Stability of hydrostatic equilibrium to the 2D fractional Boussinesq equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021068

[9]

Mostafa Ghelichi, A. M. Goltabar, H. R. Tavakoli, A. Karamodin. Neuro-fuzzy active control optimized by Tug of war optimization method for seismically excited benchmark highway bridge. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 333-351. doi: 10.3934/naco.2020029

[10]

Yongqiang Fu, Xiaoju Zhang. Global existence and asymptotic behavior of weak solutions for time-space fractional Kirchhoff-type diffusion equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021091

[11]

Ankit Kumar, Kamal Jeet, Ramesh Kumar Vats. Controllability of Hilfer fractional integro-differential equations of Sobolev-type with a nonlocal condition in a Banach space. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021016

[12]

Beom-Seok Han, Kyeong-Hun Kim, Daehan Park. A weighted Sobolev space theory for the diffusion-wave equations with time-fractional derivatives on $ C^{1} $ domains. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3415-3445. doi: 10.3934/dcds.2021002

[13]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[14]

Zhaoqiang Ge. Controllability and observability of stochastic implicit systems and stochastic GE-evolution operator. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021009

[15]

Charles Fulton, David Pearson, Steven Pruess. Characterization of the spectral density function for a one-sided tridiagonal Jacobi matrix operator. Conference Publications, 2013, 2013 (special) : 247-257. doi: 10.3934/proc.2013.2013.247

[16]

Oleksandr Boichuk, Victor Feruk. Boundary-value problems for weakly singular integral equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021094

[17]

Dayalal Suthar, Sunil Dutt Purohit, Haile Habenom, Jagdev Singh. Class of integrals and applications of fractional kinetic equation with the generalized multi-index Bessel function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021019

[18]

Pengfei Wang, Mengyi Zhang, Huan Su. Input-to-state stability of infinite-dimensional stochastic nonlinear systems. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021066

[19]

Jianxun Liu, Shengjie Li, Yingrang Xu. Quantitative stability of the ERM formulation for a class of stochastic linear variational inequalities. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021083

[20]

Guangying Lv, Jinlong Wei, Guang-an Zou. Noise and stability in reaction-diffusion equations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021005

2019 Impact Factor: 1.233

Article outline

[Back to Top]